# SDR ASAA2022020137320

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 24,687 hours, 7,799 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. COMPLIED QRH PROCEDURE LIGHT EXTINGUISHED NORMAL OPS.
